# SDR USAA2010071491418

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 52,432 hours, 20,805 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fastener
- Condition: Sheared
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C2 - MAJOR REPAIR - FASTENER SHEARED AT RIGHT PYLON OUTBOARD UPPER VERTICAL FLANGE FOR STRUT TO DIAGONAL BRACE FITTING AT PPS209.5.  REPLACED DAMAGED FASTENER IAW EA 102029A.
